File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Refinements of two-sided bounds for renewal equations

TitleRefinements of two-sided bounds for renewal equations
Authors
Keywords(Defective) Renewal equation
Adjustment coefficient
Nonexponential bound
Reliability classification (DFR, NWU, NWUC, NWUE)
Issue Date2011
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2011, v. 48 n. 2, p. 189-196 How to Cite?
AbstractMany quantities of interest in the study of renewal processes may be expressed as the solution to a special type of integral equation known as a renewal equation. The main purpose of this paper is to provide bounds for the solution of renewal equations based on various reliability classifications. Exponential and nonexponential types of inequalities are derived. In particular, two-sided bounds with specific reliability conditions become sharp. Finally, some examples including ultimate ruin for the classical Poisson model with time-dependent claim sizes, the joint distribution of the surplus prior to and at ruin, and the excess life time, are provided. © 2010 Elsevier B.V.
Persistent Identifierhttp://hdl.handle.net/10722/157716
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWoo, JKen_HK
dc.date.accessioned2012-08-08T08:54:24Z-
dc.date.available2012-08-08T08:54:24Z-
dc.date.issued2011en_HK
dc.identifier.citationInsurance: Mathematics And Economics, 2011, v. 48 n. 2, p. 189-196en_HK
dc.identifier.issn0167-6687en_HK
dc.identifier.urihttp://hdl.handle.net/10722/157716-
dc.description.abstractMany quantities of interest in the study of renewal processes may be expressed as the solution to a special type of integral equation known as a renewal equation. The main purpose of this paper is to provide bounds for the solution of renewal equations based on various reliability classifications. Exponential and nonexponential types of inequalities are derived. In particular, two-sided bounds with specific reliability conditions become sharp. Finally, some examples including ultimate ruin for the classical Poisson model with time-dependent claim sizes, the joint distribution of the surplus prior to and at ruin, and the excess life time, are provided. © 2010 Elsevier B.V.en_HK
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_HK
dc.relation.ispartofInsurance: Mathematics and Economicsen_HK
dc.subject(Defective) Renewal equationen_HK
dc.subjectAdjustment coefficienten_HK
dc.subjectNonexponential bounden_HK
dc.subjectReliability classification (DFR, NWU, NWUC, NWUE)en_HK
dc.titleRefinements of two-sided bounds for renewal equationsen_HK
dc.typeArticleen_HK
dc.identifier.emailWoo, JK: jkwoo@hku.hken_HK
dc.identifier.authorityWoo, JK=rp01623en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.insmatheco.2010.10.013en_HK
dc.identifier.scopuseid_2-s2.0-78649552291en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-78649552291&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume48en_HK
dc.identifier.issue2en_HK
dc.identifier.spage189en_HK
dc.identifier.epage196en_HK
dc.identifier.eissn1873-5959-
dc.identifier.isiWOS:000287557700003-
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridWoo, JK=26642855300en_HK
dc.identifier.citeulike8214636-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats